Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2016, 1:48 PM EDT for Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2016, 1:48 PM EDT (17:48 UTC)
- Expired
- Jun 16, 2016, 2:21 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baker County, FL, Duval County, FL, Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 30 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 695 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
548
WUUS52 KJAX 161748
SVRJAX
FLC003-031-089-GAC049-161845-
/O.NEW.KJAX.SV.W.0089.160616T1748Z-160616T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
148 PM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BAKER COUNTY IN NORTHEASTERN FLORIDA...
SOUTHERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
DUVAL COUNTY IN NORTHEASTERN FLORIDA...
SOUTH CENTRAL CHARLTON COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 245 PM EDT
* AT 148 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ST. GEORGE TO NEAR GLEN ST. MARY...MOVING EAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...JACKSONVILLE INTERNATIONAL ARPT...UNF...ARLINGTON...
NEPTUNE BEACH...MACCLENNY...GLEN ST. MARY...ORTEGA...CRAIG FIELD...SAN
MARCO...RIVERSIDE...RATLIFF...NAS JAX...NASSAU VILLAGE-RATLIFF...
OCEANWAY...BAYMEADOWS...BRYCEVILLE...CISCO GARDENS...CECIL FIELD AND
SAN PABLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3019 8136 3025 8138 3025 8143 3024 8142
3025 8144 3019 8141 3021 8143 3019 8144
3021 8227 3051 8212 3056 8139 3019 8133
TIME...MOT...LOC 1748Z 273DEG 23KT 3044 8204 3031 8216
HAIL...<.75IN
WIND...60MPH
$$
ENYEDI2 follow-up statements
912
WWUS52 KJAX 161804
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT THU JUN 16 2016
FLC003-GAC049-161813-
/O.CAN.KJAX.SV.W.0089.000000T0000Z-160616T1845Z/
BAKER FL-CHARLTON GA-
204 PM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAKER AND SOUTH
CENTRAL CHARLTON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3019 8133 3019 8136 3025 8138 3025 8144
3019 8144 3021 8205 3036 8205 3037 8204
3041 8204 3047 8202 3051 8202 3056 8139
TIME...MOT...LOC 1803Z 270DEG 23KT 3044 8195 3031 8207
$$
FLC031-089-161845-
/O.CON.KJAX.SV.W.0089.000000T0000Z-160616T1845Z/
NASSAU FL-DUVAL FL-
204 PM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHERN NASSAU AND DUVAL COUNTIES...
AT 203 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRYCEVILLE TO NEAR MACCLENNY...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...JACKSONVILLE INTERNATIONAL ARPT...UNF...ARLINGTON...
NEPTUNE BEACH...ORTEGA...CRAIG FIELD...SAN MARCO...RIVERSIDE...RATLIFF...
NAS JAX...NASSAU VILLAGE-RATLIFF...OCEANWAY...BAYMEADOWS...BRYCEVILLE...
CISCO GARDENS...CECIL FIELD...SAN PABLO...LITTLE TALBOT ISLAND AND FORT
CAROLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3019 8133 3019 8136 3025 8138 3025 8144
3019 8144 3021 8205 3036 8205 3037 8204
3041 8204 3047 8202 3051 8202 3056 8139
TIME...MOT...LOC 1803Z 270DEG 23KT 3044 8195 3031 8207
HAIL...<.75IN
WIND...60MPH
$$
ENYEDI809
WWUS52 KJAX 161821
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT THU JUN 16 2016
FLC031-089-161831-
/O.CAN.KJAX.SV.W.0089.000000T0000Z-160616T1845Z/
NASSAU FL-DUVAL FL-
221 PM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NASSAU AND DUVAL
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3019 8133 3019 8136 3025 8138 3025 8144
3019 8144 3021 8205 3036 8205 3037 8204
3041 8204 3047 8202 3051 8202 3056 8139
TIME...MOT...LOC 1818Z 273DEG 23KT 3043 8183 3030 8195
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:12 AM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 16, 9:12 AM EDT, 4 hours 36 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 912 AM EDT THU JUN 16 2016 .UPDATE... Fast westerly steering flow along with PWATS close to 2 inches and Max Temps reaching into the lower to middle 90s will trigger scattered to numerous showers and storms with the best coverage across the I-10 Corridor and along the FL/GA border. Storm tracks will be towards the East and Southeast at 20-25 mph and local sea breeze boundaries will not be a major player today as the ATLC coast sea breeze remains pinned to the coast and morning convection along the Big Bend area has already disrupted the Gulf Coast sea breeze. So expect outflows and other lingering boundaries to be the main triggers of convection through the day An early start to convection this morning will likely lead to an earlier ending this evening by sunset as storms push rapidly into the Atlantic. Max temps into the 90s and dewpoints in the mid/upper 70s will still support heat indices around 105 degrees but convection and some cloud cover will disrupt widespread heat indices from reaching the advisory criteria of 108 degrees. The faster storm motion today will support strong/gusty winds of 40-50 mph, but widespread severe weather/damaging winds is not expected. While convection will fade early this evening...the fast westerly flow will still support a few showers and storms along the big bend region which may track into the i-75 corridor of inland NE FL at times during the overnight hours. Muggy overnight lows in the mid/upper 70s are expected. && .AVIATION... VFR with tempo MVFR cigs/vsbys as convection pushes through between 16z and 22z, then VFR conds with lingering high clouds overnight. Gusty west winds at 10-20 knots today with higher gusts to 25-35 knots possible in storm activity. && .MARINE... Fast W/SW flow at 15-20 knots will continue through tonight with SCEC conds expected. Still a small chance of sustained 20 knots tonight but expect bigger threat of stronger wind gusts 25-35 knots in offshore moving convection this afternoon and evening. Rip Currents: Low Risk in the offshore flow. && .PRELIMINARY POINT TEMPS/POPS... AMG 91 76 99 72 / 40 40 60 40 SSI 91 78 94 75 / 50 50 60 60 JAX 91 76 99 75 / 60 50 60 60 SGJ 91 76 95 76 / 60 50 40 60 GNV 89 75 94 76 / 60 50 40 60 OCF 89 76 92 75 / 60 50 40 60 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Hess/Enyedi/Guillet
Hazardous weather outlook, Jun 16, 9:30 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU JUN 16 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-170915- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 930 AM EDT THU JUN 16 2016 ...SLIGHT RISK OF SEVERE STORMS ON FRIDAY AND FRIDAY NIGHT... ...HEAT INDICES OF AT LEAST 105 DEGREES EXPECTED TODAY AND FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW STRONG THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WIND GUSTS AND LOCALIZED FLOODING BEING THE PRIMARY THREATS. STORM MOTION WILL BE TOWARDS THE EAST-SOUTHEAST AT 20 TO 25 MPH. HEAT INDEX VALUES WILL BE CLOSE TO 105 DEGREES THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FRIDAY...IT WILL BE BREEZY WITH HIGH TEMPERATURES IN THE 95 TO 100 DEGREE RANGE. HEAT INDEX VALUES ARE EXPECTED TO BE IN THE 108 TO 112 DEGREE RANGE AND A HEAT ADVISORY MAY BECOME NECESSARY FOR SOME PORTION OF THE AREA. THUNDERSTORMS WILL MOVE FROM THE NORTH TO THE SOUTH AHEAD OF A COLD FRONT WITH A FEW SEVERE THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON AND EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT FROM THESE STORMS...MAINLY NORTH OF INTERSTATE 10. SATURDAY INTO SUNDAY...STRONG AND GUSTY NORTHEAST WINDS WILL DEVELOP BEHIND THE COLD FRONT ON SATURDAY. ROUGH SURF AND INCREASING RIP CURRENTS WILL BE THE PRIMARY CONCERN OVER THE WEEKEND. A SMALL CRAFT ADVISORY MAY BE NECESSARY ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jun 16, 12:58 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 2 W LIVE OAK 30.30N 83.02W
06/16/2016 M41 MPH SUWANNEE FL AWOS
SUWANNEE COUNTY AIRPORT WIND GUST TO 36 KNOTS /41 MPH/
BETWEEN 1235 AND 1255 PM EDT.
&&
JHESSSpecial weather statement, Jun 16, 1:12 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
112 PM EDT THU JUN 16 2016
FLZ023>025-030>033-125-161815-
INLAND DUVAL FL-COASTAL DUVAL FL-INLAND NASSAU FL-BAKER FL-
BRADFORD FL-CLAY FL-ST. JOHNS FL-UNION FL-
112 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. JOHNS...NORTHEASTERN
UNION...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...SOUTHWESTERN
NASSAU...NORTHERN CLAY AND DUVAL COUNTIES UNTIL 215 PM EDT...
AT 111 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BRYCEVILLE TO 6 MILES NORTH OF STARKE.
MOVEMENT WAS EAST AT 25 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...SAINT AUGUSTINE...ORANGE PARK...GREEN COVE SPRINGS...
RAIFORD...JACKSONVILLE INTERNATIONAL ARPT...UNF...MIDDLEBURG...PONTE
VEDRA BEACH...FRUIT COVE...MANDARIN...ARLINGTON...NEPTUNE BEACH...WORLD
GOLF VILLAGE...MACCLENNY...GLEN ST. MARY...ORTEGA...CRAIG FIELD...SAN
MARCO AND RIVERSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3003 8233 3037 8212 3036 8206 3037 8204
3047 8202 3050 8138 3025 8135 2989 8123
TIME...MOT...LOC 1711Z 282DEG 23KT 3041 8191 3004 8212
ENYEDISpecial weather statement, Jun 16, 1:17 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
117 PM EDT THU JUN 16 2016
FLZ033-036>038-040-161815-
ALACHUA FL-FLAGLER FL-MARION FL-ST. JOHNS FL-PUTNAM FL-
117 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS...
SOUTHEASTERN ALACHUA...PUTNAM...MARION AND FLAGLER COUNTIES UNTIL 215
PM EDT...
AT 117 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SATSUMA TO NEAR RAINBOW LAKES ESTATES.
MOVEMENT WAS EAST AT 25 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALM COAST...OCALA...PALATKA...RAINBOW LAKES ESTATES...FLAGLER BEACH...
BUNNELL...CRESCENT CITY...INTERLACHEN...POMONA PARK...HASTINGS...
ANDALUSIA...CITRA...LYNNE...EAST PALATKA...FORT MCCOY...JUNIPER SPRINGS...
SALT SPRINGS...MARINELAND...CRESCENT BEACH AND SPARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2943 8110 2941 8115 2927 8115 2926 8141
2940 8142 2933 8168 2928 8164 2896 8166
2896 8231 2905 8247 2904 8253 2921 8254
2922 8240 2938 8241 2975 8172 2978 8119
2952 8110
TIME...MOT...LOC 1717Z 278DEG 24KT 2958 8163 2916 8237
ENYEDISpecial weather statement, Jun 16, 1:28 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
128 PM EDT THU JUN 16 2016
GAZ136-152>154-165-166-161815-
INLAND CAMDEN GA-WAYNE GA-INLAND GLYNN GA-BRANTLEY GA-
COASTAL GLYNN GA-COASTAL CAMDEN GA-
128 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMDEN...GLYNN...SOUTH
CENTRAL WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 215 PM EDT...
AT 127 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COUNTRY CLUB ESTATES TO NEAR JEKYLL
ISLAND. MOVEMENT WAS EAST AT 65 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...NAHUNTA...DOCK JUNCTION...WAYNESVILLE...
WAVERLY...JEKYLL ISLAND...THALMANN...RAYBON...SEA ISLAND...HICKOX...COUNTRY
CLUB ESTATES...ATKINSON...BOYS ESTATE...HORTENSE AND DOVER BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3117 8128 3110 8137 3098 8139 3112 8204
3146 8194 3135 8150 3133 8145 3133 8144
3131 8144 3128 8139 3130 8137 3130 8134
3131 8134 3128 8132 3128 8124
TIME...MOT...LOC 1727Z 274DEG 56KT 3129 8143 3109 8144
ENYEDISpecial weather statement, Jun 16, 1:41 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT THU JUN 16 2016
FLZ021-022-030>032-035>037-161815-
ALACHUA FL-BRADFORD FL-GILCHRIST FL-CLAY FL-UNION FL-COLUMBIA FL-
PUTNAM FL-SUWANNEE FL-
141 PM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...UNION...
ALACHUA...NORTHERN PUTNAM...BRADFORD...SOUTHERN SUWANNEE...GILCHRIST
AND CLAY COUNTIES UNTIL 215 PM EDT...
AT 141 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MIDDLEBURG TO 13 MILES SOUTH OF MAYO.
MOVEMENT WAS EAST AT 40 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...GREEN COVE SPRINGS...STARKE...TRENTON...LAKE BUTLER...
INTERLACHEN...KEYSTONE HEIGHTS...BELL...RAIFORD...WORTHINGTON SPRING...
MELROSE...MIDDLEBURG...ICHETUCKNEE SPRING...COLUMBIA...ALACHUA...HIGH
SPRINGS...HAWTHORNE...ARCHER...FORT WHITE AND WORTHINGTON SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3013 8249 3003 8169 2997 8160 2987 8160
2976 8153 2945 8221 2946 8220 2949 8222
2948 8255 2954 8256 2953 8265 2956 8266
2958 8278 2959 8296 2977 8295 2989 8288
2989 8292 2996 8293 3008 8307 3010 8321
TIME...MOT...LOC 1741Z 273DEG 36KT 2998 8187 2987 8312
ENYEDILocal storm report, Jun 16, 1:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND GST 5 WNW GARDI 31.55N 81.88W
06/16/2016 M53 MPH WAYNE GA AWOS
JESUP-WAYNE COUNTY AIRPORT AWOS MEASURED 53 MPH /46 KNOT/
WIND GUST AT 125 PM EDT.
&&
JHESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:27 AM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jun 16, 10:43 AM EDT | Special Marine Warning | JAX | 3 hr | |
| Jun 16, 10:50 AM EDT | Special Weather Statement | JAX | Nassau | 55 min |
| Jun 16, 11:09 AM EDT | Special Weather Statement | JAX | Duval | 36 min |
| Jun 16, 11:39 AM EDT | Special Weather Statement | JAX | Duval | 36 min |
| Jun 16, 11:44 AM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 16, 12:49 PM EDT | Special Weather Statement | JAX | Union | 56 min |
| Jun 16, 12:58 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 47 min |
| Jun 16, 1:12 PM EDT | Special Weather Statement | JAX | Clay, Duval | 63 min |
| Jun 16, 1:17 PM EDT | Special Weather Statement | JAX | Flagler, Marion, Putnam | 58 min |
| Jun 16, 1:30 PM EDT | Special Marine Warning | JAX | 90 min | |
| Jun 16, 1:41 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Gilchrist, Union | 34 min |
| Jun 16, 2:13 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Flagler, Gilchrist, Marion and 2 more | 62 min |
| Jun 16, 2:20 PM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jun 16, 2:51 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 16, 3:14 PM EDT | Special Weather Statement | JAX | Flagler, Marion, Putnam | 46 min |
| Jun 16, 11:42 AM EDT | Special Weather Statement | JAX | Echols | 63 min |
| Jun 16, 12:30 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Brantley, Jeff Davis, Pierce, Wayne | 60 min |
| Jun 16, 12:32 PM EDT | Special Weather Statement | JAX | Echols | 58 min |
| Jun 16, 1:19 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 41 min |
| Jun 16, 1:28 PM EDT | Special Weather Statement | JAX | Brantley, Glynn | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.